# SDR AALA2018053109002

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 15,807 hours, 3,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT IAW AMM 33-51-00.
